# SDR CA971020006

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A23
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: AN447
- Condition: Damage
- Location: Stab Act Tube
- Part time: 2,033 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF STABILATOR ACTUATING TUBE BALANCE WEIGHT, IMPACT DAMAGE TO THE ATTACHMENT BOLT WAS FOUND.  DAMAGE APPEARED TO BE CAUSED BY REPETITIVE IMPACT RESULTING FROM BALANCE WEIGHT STRIKING THE MICARTA STOP BLOCK.  AIRCRAFT TT:  2,033 HOURS.
